MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ACTICOR 7 DR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG ACTICOR 7 DR-T DF4 PROMRI; ICD
Model Number 429524
Medical Device Problem Codes High impedance (1291); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this device was explanted due to pocket erosion.
 
Additional Manufacturer Narrative
A shock impedance abnormality was also observed.The icd and the lead under complaint were not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of these particular devices as well as on the returned device data.The manufacturing processes for the icd and the lead were re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing processes.The final acceptance tests proved the devices functions to be as specified.The returned device data have been analyzed.The analysis did not show any anomalies.Please note that the icd shows a shock impedance greater than 150 ohms when it is outside the pocket.In conclusion, the devices were not returned for analysis.The review of the quality documents confirmed a regular manufacturing.The analysis of the returned device data revealed no indication of a device malfunction.

Brand Name
ACTICOR 7 DR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12336215
Report Number1028232-2021-04608
Device Sequence Number16827579
Product Code MRM
UDI-Device Identifier04035479156695
UDI-Public04035479156695
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number429524
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;